Doctor insights on:
What Is Carb Levo Medication
Dietician: It would be advisable for you to have a one time consultation with a registered dietitian at your local hospital for a healthy diet and the proper amount of daily calories for you and your level of daily activities. Diabetics,for example, are advised to avoid all concentrated sweets and markedly reduce their starch intake. Most of their calories come from protein and healthy fat intake. ...Read more
Carbohydrate craving: Medication doesn't usually help with that. High levels of sugar and carbohydrates have been shown to affect mood so i would avoid excessive amounts of both of these in your diet. Exercise has been shown to help both depression and cravings for food. Work on a healthier diet and regular exercise with enough sleep as that should help. ...Read more
I m not on diabetes medication yet.. I controlled it by reducing my carb intake n exercising. Will it affect my kidneys n eyes if i don't take any med?
I have gilbert syndrome with high cholestral,trigyceride and bilurubin.i was on medication named statin for 1 month with low carb diet which reduces m?
Statin: has strong reliable effects on lowering heart attack and stroke. Diet..... especially a high fat diet... no. Drugs that just lower dietary contribution to blood cholesterol (cholestryramine) didn't work well on prevention. Exercise under supervision, more helpful. Statins can cause fat to replace liver--needs imaging tests to monitor if other liver disease. Cannot say in your particular case, tho ...Read more
Is there any side effects with this homeopathic drugs (1) baryta carb 30. (2) silicea 12x. (3) symphytum q?
No, but effects may:: With rare exceptions, homeopathic remedies are very safe and do not cause "side effects" but occasionally the effects of the medicines are an aggravation, which is a mild temporary worsening of pre-existing symptoms before you start feeling better. While this usually does not occur, when it does happen it is considered a sign that the remedy is having a positive effect on the patient. ...Read more